On the inverse problem of the two-velocity tree-like graph

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Avdonin S, Abdon CR, Leugering G, Mikhaylov V
Zeitschrift: ZAMM - Zeitschrift für angewandte Mathematik und Mechanik
Verlag: Wiley-VCH Verlag
Jahr der Veröffentlichung: 2015
Band: 95
Heftnummer: 12
Seitenbereich: 1490-1500
ISSN: 0044-2267


Abstract


In this article the authors continue the discussion in [9] about inverse problems for second order elliptic and hyperbolic equations on metric trees from boundary measurements. In the present paper we prove the identifiability of varying densities of a planar tree-like network of strings along with the complete information on the graph, i.e. the lengths of the edges, the edge degrees and the angles between neighbouring edges. The results are achieved using the Titchmarch-Weyl function for the spectral problem and the Steklov-Poincare operator for the dynamic wave equation on the tree. The general result is obtained by a peeling argument which reduces the inverse problem layer-by-layer from the leaves to the clamped root of the tree. (C) 2015 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim



FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Leugering, Günter Prof. Dr.
Lehrstuhl für Angewandte Mathematik


Zusätzliche Organisationseinheit(en)
Exzellenz-Cluster Engineering of Advanced Materials


Einrichtungen weiterer Autorinnen und Autoren

Russian Academy of Sciences / Росси́йская акаде́мия нау́к (RAS)
Universidad Michoacana de San Nicolás de Hidalgo (UMSNH)
University of Alaska Fairbanks


Forschungsbereiche

A3 Multiscale Modeling and Simulation
Exzellenz-Cluster Engineering of Advanced Materials


Zitierweisen

APA:
Avdonin, S., Abdon, C.R., Leugering, G., & Mikhaylov, V. (2015). On the inverse problem of the two-velocity tree-like graph. ZAMM - Zeitschrift für angewandte Mathematik und Mechanik, 95(12), 1490-1500. https://dx.doi.org/10.1002/zamm.201400126

MLA:
Avdonin, Sergei, et al. "On the inverse problem of the two-velocity tree-like graph." ZAMM - Zeitschrift für angewandte Mathematik und Mechanik 95.12 (2015): 1490-1500.

BibTeX: 

Zuletzt aktualisiert 2018-22-07 um 13:23